Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 27, NWS Cheyenne, WY

July 3, 2010Morrill County, Nebraska

NWS Cheyenne, WY issued this tornado warning at Jul 3, 2010, 5:56 PM MDT for Morrill County, Nebraska. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2010, 5:56 PM MDT (23:56 UTC)
Expired
Jul 3, 2010, 6:18 PM MDT
In force
22 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Morrill County, NE

The radar

The North Platte radar (KLNX), 179 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-278 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

953 
WFUS55 KCYS 032356
TORCYS
NEC123-040030-
/O.NEW.KCYS.TO.W.0027.100703T2356Z-100704T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
556 PM MDT SAT JUL 3 2010

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 630 PM MDT

* AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTH OF ROACH LAKE...OR 28 MILES SOUTH
  OF ALLIANCE...AND MOVING EAST AT 30 MPH.

  IN ADDITION...AT 535 PM MDT...GOLFBALL HAIL WAS REPORTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  KLEMAN LAKE...ROACH LAKE AND STORM LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING THAT
WAS IN EFFECT FOR THE SAME AREA.

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4158 10284 4179 10292 4189 10268 4188 10267
      4181 10267 4177 10266 4175 10266 4174 10263
      4165 10262
TIME...MOT...LOC 2356Z 250DEG 26KT 4170 10275

$$

MAZUR
2 follow-up statements
510 
WWUS55 KCYS 040012
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
612 PM MDT SAT JUL 3 2010

NEC123-040030-
/O.CON.KCYS.TO.W.0027.000000T0000Z-100704T0030Z/
MORRILL NE-
612 PM MDT SAT JUL 3 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL MORRILL
COUNTY UNTIL 630 PM MDT...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTHEAST OF ROACH LAKE...OR 28 MILES 
SOUTHEAST OF ALLIANCE...MOVING EAST AT 30 MPH. GOLFBALL HAIL IS ALSO 
POSSIBLE WITH THIS STORM. 

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4168 10263 4167 10269 4180 10274 4184 10267
      4181 10267 4177 10266 4175 10266 4174 10263
TIME...MOT...LOC 0012Z 250DEG 26KT 4174 10261

$$
356 
WWUS55 KCYS 040018
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
618 PM MDT SAT JUL 3 2010

NEC123-040028-
/O.CAN.KCYS.TO.W.0027.000000T0000Z-100704T0030Z/
MORRILL NE-
618 PM MDT SAT JUL 3 2010

...THE TORNADO WARNING FOR EAST CENTRAL MORRILL COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 4168 10263 4167 10269 4180 10274 4184 10267
      4181 10267 4177 10266 4175 10266 4174 10263
TIME...MOT...LOC 0018Z 250DEG 26KT 4175 10255

$$

MAZUR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at Jul 3, 2:15 PM MDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jul 3, 2:15 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT SAT JUL 3 2010

.SHORT TERM...TONIGHT THROUGH MONDAY
EARLY AFTERNOON WATER VAPOR IMAGERY SHOWED A MID/UPPER TROUGH
AXIS ORIENTED NE-SW FROM WCNTRL MT THROUGH CNTRL ID...WRN NV
AND NCNTRL CA...WITH SWLY FLOW FROM THE NRN PLAINS TO THE FOUR
CORNERS REGION. SEVERAL SHORT WAVES WERE TRACKING NEWD FROM THE
GREAT BASIN ACROSS WY...MT AND THE WRN DAKOTAS. A COLD FRONT
EXTENDED FROM LOW PRESSURE OVER ECNTRL ND SWWD THROUGH CNTRL SD
THEN WWD THROUGH THE NWRN NEB PANHANDLE INTO SERN WY. THE AIRMASS
AHEAD OF THE FRONT IS QUITE MOIST AND UNSTABLE WITH DEW POINTS
INTO THE UPPER 50S AND 60S. WITH SURFACE TEMPS INTO THE 80S TO
LOWER 90S...MUCAPES RANGED FROM 1000-2000 J/KG. TSTMS OVER AREAS
TO THE EAST OF A LINE FROM DOUGLAS TO CHEYENNE MAY BECOME SEVERE
THIS AFTERNOON...WITH THE MAIN THREATS LARGE HAIL AND DAMAGING
WINDS.

TONIGHT...THE COLD FRONT PROGRESSES SWD ACROSS THE CWA. LOW LEVEL
THETA-E RIDGE AXIS...ELEVATED INSTABILITY AND POST-FRONTAL UPSLOPE
WILL FOCUS ISOLD TO SCT TSTMS EAST OF A DOUGLAS TO CHEYENNE
LINE...WITH A FEW SEVERE STORMS POSSIBLE IN THE EVENING. MODEL
BOUNDARY LAYER PROGS INDICATE LOW CEILINGS FROM SERN WY INTO THE
SRN NEB PANHANDLE LATE TONIGHT...WITH VISIBILITIES REMAINING AOA
6SM. ON SUNDAY...NEXT SHORT WAVE TO THE SW MOVES NE ACROSS WY
DURING THE AFTERNOON. SIGNIFICANT LOW/MID LEVEL MOISTURE AND CLOUD
COVER WILL TREND TOWARD THE COOLER METMOS MAX TEMPS. UPSLOPE AND
ELEVATED INSTABILITY WILL PROMOTE SCT MAINLY AFTERNOON TSTM
DEVELOPMENT. THE RISK FOR STRONG TO SEVERE TSTMS WILL EXIST OVER
ERN CO...SWRN NEB AND WRN KS ALONG AXIS OF GREATEST SURFACE-BASED
INSTABILITY AND LOW LEVEL SHEAR. SUNDAY NIGHT...MID/UPPER TROUGH
EXITS THE CWA WITH TSTM CHANCES TAPERING OFF FROM WEST TO EAST.
MONDAY... WILL BE BETWEEN TROUGHS WITH NEAR ZONAL PATTERN ALOFT
PROMOTING DRIER AND WARMER CONDITIONS.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
MAIN FORECAST IMPACT WILL ANOTHER COLD FRONT MONDAY NIGHT THEN
UPSLOPE FLOW INTO THURSDAY WITH MORE OF A BACKDOOR FRONT FRIDAY
NIGHT. ON MONDAY NIGHT SHORTWAVE TROUGH AXIS EJECT THROUGH NRN
WYOMING WITH COLD FRONT INTO SRN WY BY TUESDAY 12Z FOR REINFORCING
SHOT OF COOLER AIR AND RETURN TO UPSLOPE FLOW AND SOME POST FRONTAL
PRECIPITATION AND LOW CLOUDS. FROM TUESDAY INTO THURSDAY BOTH GFS
AND ECMWF SHOW PERSISTENT UPSLOPE EAST TO SOUTHEAST FLOW OVER THE
FORECAST AREA. THIS WILL HELP KEEP TEMPERATURES DOWN WITH COOLER
MOIST FLOW. BY THURSDAY AFTERNOON MORE OF A WEAK FLOW PATTERN WILL
DEVELOP AS SHORTWAVE MOVES INTO GREAT BASIN FROM CA/NV AREA.
MEANWHILE A BACKDOOR SHORTWAVE DROPPING IN FROM NORTHERN GREAT
PLAINS WILL PROVIDE ANOTHER AREA OF COOLER NORTHEAST FLOW SHIFTING
UPSLOPE WITH POST FRONTAL PRECIPITATION INTO SATURDAY.

&&

.AVIATION...18Z TAF ISSUANCE
SFC COLD FRONT FROM SERN WY NEWD THRU CNTRL SD AND ERN ND WILL
SLOWLY SETTLE S-SEWD THRU THIS EVE. DECENT INSTABILITY AND LOW LEVEL
BOUNDARY WILL FOCUS SCT AFTN/EVE TSTMS...MAINLY E OF THE LARAMIE
RANGE. A FEW TSTMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE
HAIL. VSBYS/CIGS MAY BE REDUCED TO MVFR INVOF THE STRONGEST TSTM
ACTIVITY. SERN WY/WRN NEB PANHANDLE TERMINALS MAY EXPERIENCE MVFR
CIGS AFTER 09Z SUN.

&&

.FIRE WEATHER...
A COLD FRONT WILL MOVE SLOWLY SOUTH ACROSS THE DISTRICT THIS
AFTERNOON AND TONIGHT BRINGING COOLER TEMPERATURES...INCREASED
HUMIDITY AND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH
INDEPENDENCE DAY.

&&

.HYDROLOGY...
THE NORTH PLATTE RIVER IN THE NEBRASKA PANHANDLE WILL REMAIN A
CONCERN THROUGH THE WEEKEND. UPSTREAM RELEASES FROM RESERVOIRS IN
EASTERN WYOMING WILL KEEP THE RIVER ABOVE FLOOD STAGE NEAR HENRY.
THE RIVER SHOULD RISE TO 5.3 FEET THIS AFTERNOON AND TONIGHT...THEN
REMAIN AT 5.2 FEET INTO EARLY NEXT WEEK. RAINFALL THIS WEEKEND
COULD ACCUMULATE BETWEEN A QUARTER AND HALF INCH OVER THE BASIN
WHICH MAY RESULT IN SLIGHTLY HIGHER STAGE VALUES THAN PREDICTED.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/FIRE WEATHER/HYDROLOGY...JAMSKI
LONG TERM/AVIATION...SLA
Hazardous weather outlook, Jul 3, 2:29 PM MDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
229 PM MDT SAT JUL 3 2010

WYZ101>119-041200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
229 PM MDT SAT JUL 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS THE AREA
THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL DISTURBANCE
MOVES NORTHEAST ACROSS WYOMING. WIDELY SCATTERED THUNDERSTORMS
WILL DEVELOP. WIND GUSTS OF 40 TO 50 MPH...SMALL HAIL..BRIEF
HEAVY RAINFALL AND FREQUENT LIGHTNING MAY ACCOMPANY THE STRONGER
STORMS. THE STORMS WILL DIMINISH IN COVERAGE AND INTENSITY EARLY
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE
AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL
BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-041200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
229 PM MDT SAT JUL 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM MDT THIS
EVENING. A COLD FRONT WILL MOVE SLOWLY SOUTH-SOUTHEAST ACROSS
THE AREA THIS AFTERNOON AND EVENING...WHILE AN UPPER LEVEL
DISTURBANCE MOVES NORTHEAST ACROSS WYOMING. SCATTERED
THUNDERSTORMS WILL DEVELOP. SOME OF THE STORMS MAY BECOME
SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL...HEAVY
RAIN AND FREQUENT LIGHTNING. THE STORMS WILL DIMINISH IN
COVERAGE AND INTENSITY LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY...MAINLY DURING THE
AFTERNOON AND EVENING. WIDELY SCATTERED THUNDERSTORMS WILL
BE POSSIBLE EACH AFTERNOON AND EVENING FROM TUESDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jul 3, 4:26 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT SAT JUL 3 2010

NEZ095-096-WYZ108-032330-
GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE-
426 PM MDT SAT JUL 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GOSHEN AND SOUTHERN SIOUX
COUNTIES UNTIL 530 PM MDT...

AT 423 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES WEST OF TORRINGTON...MOVING NORTHEAST AT
35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  TORRINGTON...
  CHALK BUTTES...
  MOUNT EDNA...
  AGATE...

MAZUR
Special weather statement, Jul 3, 4:43 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
443 PM MDT SAT JUL 3 2010

NEZ021-032315-
MORRILL NE-
443 PM MDT SAT JUL 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORRILL COUNTY UNTIL 515
PM MDT...

AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR REDINGTON...OR 25 MILES SOUTHEAST OF
SCOTTSBLUFF...MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
CHIMNEY ROCK AROUND 450 PM MDT.
BAYARD AROUND 500 PM MDT.
PERRIN AROUND 505 PM MDT.
ANGORA AROUND 515 PM MDT.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI
Special weather statement, Jul 3, 4:52 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SAT JUL 3 2010

NEZ019-020-096-WYZ108-032315-
BANNER NE-GOSHEN COUNTY WY-SCOTTS BLUFF NE-SOUTH SIOUX NE-
452 PM MDT SAT JUL 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GOSHEN...
SOUTHWESTERN SIOUX...WESTERN SCOTTS BLUFF AND NORTHWESTERN BANNER
COUNTIES UNTIL 515 PM MDT...

AT 446 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM YODER TO LA
GRANGE...AND MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
LA GRANGE AROUND 500 PM MDT.
PACKER LAKE AROUND 510 PM MDT.
LYMAN...HENRY AND STEGALL AROUND 515 PM MDT.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR MUCH OF THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI
Special weather statement, Jul 3, 5:34 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT SAT JUL 3 2010

NEZ054-040000-
KIMBALL NE-
534 PM MDT SAT JUL 3 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIMBALL COUNTY UNTIL
600 PM MDT...

AT 531 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES SOUTH OF KIMBALL AIRPORT...OR 15 MILES
SOUTH OF KIMBALL...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN KIMBALL COUNTY THROUGH 600 PM MDT

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JAMSKI
Local storm report, Jul 3, 5:38 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
538 PM MDT SAT JUL 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     BRIDGEPORT              41.67N 103.10W
07/03/2010  E65.00 MPH       MORRILL            NE   TRAINED SPOTTER

0530 PM     FLASH FLOOD      BRICKER LAKES           41.69N 103.07W
07/03/2010                   MORRILL            NE   TRAINED SPOTTER

            WATER OVER ROAD ADJACENT TO LAKE.

0534 PM     HAIL             BRIDGEPORT              41.67N 103.10W
07/03/2010  M1.00 INCH       MORRILL            NE   TRAINED SPOTTER

&&

MJAMSKI
Local storm report, Jul 3, 5:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
546 PM MDT SAT JUL 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 PM     TSTM WND DMG     BRIDGEPORT              41.67N 103.10W
07/03/2010                   MORRILL            NE   TRAINED SPOTTER

            POWER POLES DOWN ACROSS MAIN ST.

0535 PM     HAIL             BRIDGEPORT              41.67N 103.10W
07/03/2010  M1.75 INCH       MORRILL            NE   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZE HAIL COMPLETELY COVERED THE
            GROUND.

0540 PM     FLASH FLOOD      BRIDGEPORT              41.67N 103.10W
07/03/2010                   MORRILL            NE   TRAINED SPOTTER

            WATER FROM CURB TO CURB OVER MAIN ST.

&&

MJAMSKI

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:53 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux37 min
Jul 3, 3:26 PM MDTSevere Thunderstorm WarningCYSBox Butte, Sioux49 min
Jul 3, 4:03 PM MDTSevere Thunderstorm WarningCYSMorrill42 min
Jul 3, 4:12 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes35 min
Jul 3, 4:15 PM MDTAreal Flood AdvisoryCYSMorrill3 hr
Jul 3, 5:00 PM MDTSevere Thunderstorm WarningCYSMorrill45 min
Jul 3, 5:08 PM MDTFlash Flood WarningCYSMorrill3 hr
Jul 3, 5:39 PM MDTSevere Thunderstorm WarningCYSMorrill20 min
Jul 3, 5:52 PM MDTFlash Flood WarningCYSMorrill2 hr
Jul 3, 5:55 PM MDTSevere Thunderstorm WarningCYSCheyenne, Morrill50 min

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.